# SDR SWAA2024061484450

- Difficulty date: May 10, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 52,102 hours, 31,708 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Refuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUEL PANEL (P15) FACE PLATE HAS SIGN OF CORROSION AROUND FUEL QTY GAUGES.<[01] REMOVED REFUEL PANEL (P15) AS PER B737 AMM TASK 28-21-00-000-801. INSTALLED EWIS PROTECTION FOR MAINTENACE AS PER B737 AMM TASK 20-60-07-913-801. REPLACED FACEPLATE/BRACKET ASSY AS PER B737 WDM 28-44-11 AND SPWM 20-10-11. REMOVED EWIS PROTECTION FOR MAINTENACE AS PER B737 AMM TASK 20-60-07-913-801. INSTALLED REFUELING PANEL P15 AS PER B737 AMM TASK 28-21-00-400-801. PERFORMED P15 REFUEL PANEL INSTALLATION TEST AS PER B737 AMM 28-21-00-400-801. TEST NORMAL PERFORMED REFUEL QUANTITY INDICATOR OPERATIONAL TEST AS PER B737 AMM 28-41-61-400-801.TEST NORMAL;[02] CORRECTION STEP 1 REMOVED REFUEL PANEL (P15) AS PER B737 AMM TASK 28-21-00-000-801. INSTALLED EWIS PROTECTION FOR MAINTENACE AS PER B737 AMM TASK 20-60-07-913-801. REPLACED FACEPLATE/BRACKET ASSY AS PER B737 WDM 28-44-11 AND SPWM 20-10-11. REMOVED EWIS PROTECTION FOR MAINTENACE AS PER B737 AMM TASK 20-60-07-913-801. INSTALLED REFUELING PANEL P15 AS PER B737 AMM TASK 28-21-00-400-801. PERFORMED P15 REFUEL PANEL INSTALLATION TEST AS PER B737 AMM 28-21-00-400-801. TEST NORMAL;[03] VERIFIED STEP 2.
